MathSciNet Relay Station
MathSciNet bibliographic data
MR1964472 34K18 (34K13)
Han, Maoan Bifurcations of periodic solutions of delay differential equations. J. Differential Equations 189 (2003), no. 2, 396–411.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement